Benadryl Allergy Plus Congestion

  • Find allergy relief with this 24-count pack of Benadryl Allergy Plus Congestion tabs nasal decongestant and antihistamine allergy relief tablets containing both diphenhydramine HCl, and phenylephrine HCl
  • Formulated to alleviate allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose; sneezing; itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion
  • This allergy medicine contains 25 mg of the antihistamine diphenhydramine HCl and 10 mg of the nasal decongestant phenylephrine HCl in every tablet that work to help alleviate allergy symptoms
  • Suitable for ages 12 and up to effectively help treat symptoms due to indoor and outdoor allergies
  • Get temporary relief of cold symptoms like runny nose, sneezing, and nasal congestion and pressure with a formula that offers a nasal decongestant and antihistamine in one tablet

B$7.35

Share this

Get temporary relief from allergy symptoms, sinus congestion, and sinus pressure with Benadryl Allergy Plus Congestion Tablets. Combining allergy relief with nasal congestion relief, these allergy medicine tablets provide relief when you need it most. The formula temporarily relieves a wide range of symptoms due to hay fever or other upper respiratory allergies, including runny nose, sneezing, itchy and watery eyes, itching of the nose or throat, and nasal congestion. It also temporarily relieves runny nose, sneezing, and congestion due to the common cold, as well as sinus congestion and pressure. Each tablet contains 25 milligrams of the antihistamine diphenhydramine HCl and 10 milligrams of the nasal decongestant phenylephrine HCl to effectively help treat symptoms due to indoor and outdoor allergies.

size

24

Login to your account